# SDR USAA050472

- Difficulty date: April 9, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Door Frame
- Part time: 39,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR STOP SUPPORT CRACKED .5 INCHES, AFT SIDE FORWARD SERVICE DOOR STATION 332, STRINGER 11.  REPLACED WITH IDENTICAL PART, NEW FITTING IAW SRM 51-10-02.  (M)
